# SDR IXXA0400114O

- Difficulty date: October 24, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129523
- Aircraft time: 76,470 hours, 20,951 cycles
- Engine: Pwa JT3D7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 0080004003
- Part serial: 583
- Condition: Burned
- Location: Mlg
- Part time: 74,670 hours, 20,951 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING LANDING, ON GEAR EXTENSION NO GREEN LIGHTS FOR GEAR DOWN AND LOCKED. C/B ON DC BUS 1 RESET NO HELP. VISUAL INDICATORS ON WING AND NOSE GEAR DOWN ALL CHECKED, GEAR DOWN AND LOCKED.  CREW LANDED THE AIRCRAFT WITHOUT INCIDENT. AN INSPECTION IS ON GOING.  WHEN MORE INFORMATION BECOMES AVAILABLE IT WILL BE PROVIDED. MAINTENANCE FOUND CONNECTOR P1-44 DISCONNECTED AT F/O'S INSTRUMENT PANEL AND RECONNECTED. REPLACED L/G PROXIMITY BOX AND THE SYSTEMS OPERATIONAL CHECK WAS NORMAL IAW ALL APPLICABLE MANUALS.
